# SDR AALA202411016951

- Difficulty date: September 11, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM END FITTING 5 ON RH HORIZONTAL STABILIZER I.A.W AMM-55-16-42-000-001-A AND AMM-55-16-42-400-001-A.
